• Home
  • PhysiciansCare® Non Aspirin Acetaminophen Medication, Two-Pack, 50 Packs/Box (ACM90016)

PhysiciansCare® Non Aspirin Acetaminophen Medication, Two-Pack, 50 Packs/Box (ACM90016)

(0)No Reviews yet
$21.99
SKU: ACM90016
UNIT: BX
UPC CODE: 073577900165
MANUFACTURER: ACME UNITED CORPORATION
MANUFACTURER COUNTRY: United States
ITEM WEIGHT: 0.23 lb
Temporary relief of minor aches and pains associated with headache, toothache, minor arthritis pain, muscular aches, common cold and menstrual cramps. Packaged for individual use to replenish first aid stations and kits. Contains: Acetaminophen; Description: 2/Pack; For Use With: ACM-14302, ACM-14303, ACM-5000; Mounting: No.

  • Temporary relief of minor aches and pains associated with headache, toothache, minor arthritis pain, muscular aches, common cold and menstrual cramps.
  • Packaged for individual use to replenish first aid stations and kits.
See table for Product Details                                                                                                                         
Global Product Type Medicines-Pain Relief
Contains Acetaminophen
Description 2/Pack
For Use With ACM-14302, ACM-14303, ACM-5000
Mounting No
Pre-Consumer Recycled Content Percent 0%
Post-Consumer Recycled Content Percent 0%
Total Recycled Content Percent 0%
Disclaimer Statement Do not use with any other drug containing acetaminophen, for more than 10 days for pain unless directed by a doctor, for more than 3 days for fever unless directed by a doctor.
Country of OriginUS
Item Weight0.23 lbs.
Item Width4.62 in.
Item Depth3.31 in.
Item Height5.25 in.
Carton Weight5.0 lbs.
Carton Pack Qty600 PK
SDS/MSDSFAO90016_ASDS.PDF

Ratings & Reviews

No reviews available

Be the first to Write a Review